Bell inequalities for quantum optical fields

Marek Żukowski , Marcin Wieśniak , Wiesław Laskowski

Abstract

n/a
Author Marek Żukowski IFTiA
Marek Żukowski,,
- Institute of Theoretical Physics and Astrophysics
, Marcin Wieśniak II
Marcin Wieśniak,,
- Institute of Informatics
, Wiesław Laskowski IFTiA
Wiesław Laskowski,,
- Institute of Theoretical Physics and Astrophysics
Journal seriesPhysical Review A, ISSN 1050-2947
Issue year2016
Vol94
No2
Pages1-6
Publication size in sheets0.5
DOIDOI:10.1103/PhysRevA.94.020102
URL http://journals.aps.org/pra/pdf/10.1103/PhysRevA.94.020102
Languageen angielski
Score (nominal)35
ScoreMinisterial score = 35.0, 29-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 29-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 2.925 (2) - 2016=2.716 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back